# SDR AWXA200201150

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 32,590 hours, 14,063 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED TAKEOFF - FLT 0881 - ON TAKEOFF AT PHX EN ROUTE TO FLL FUEL WAS OBSERVED COMING OUT FROM BELOW RT WING, REJECTED TAKEOFF AT LOW SPEED. MAINTENANCE FOUND FUEL COMING FROM RT FUEL VENT, TROUBLESHOT FUEL SYSTEM AND FOUND NO DEFECTS. CLEANED FUEL FROM LOWER OUTBOARD WING AND RETURNED AIRCRAFT TO SERVICE.
